MAUDE Adverse Event Report: HAGER & MEISINGER GMBH INFINITY OCTAGON BONE LEVEL IMPLANT; DENTAL IMPLANT

HAGER & MEISINGER GMBH INFINITY OCTAGON BONE LEVEL IMPLANT; DENTAL IMPLANT
Model Number 504808BL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 06/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good oral hygiene is recommended for a successful and long-lasting osseointegration.An evaluation of the implant has shown no indications of a product defect or unknown risks.Device not manufactured by reporting manufacturer (ace).
 
Event or Problem Description
Poor oral hygiene, pain and mobility were reported.Bone quality at the time of implant failure type ii.Time of loss in relation to the implantation was up to 1 year after prosthetic restoration.Primary stability and osseointegration was achieved.Augmentation procedure was not performed at the time of surgery.

Brand Name
INFINITY OCTAGON BONE LEVEL IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hasnemannstrasse 10
neuss, D-414 68
GM  D-41468
MDR Report Key9232356
Report Number1287163-2019-00672
Device Sequence Number19430229
Product Code DZE
UDI-Device IdentifierE0HM504808BL1
UDI-PublicE0HM504808BL1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143539
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/22/2019
Report Date (Section F) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number504808BL
Device Catalogue Number504808BL
Device Lot NumberA82645
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2019
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer09/30/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR